@A MyFibroTeam Member I tried stopping anti-depressants on my own once, and too quickly.... very bad idea!! The withdrawals of going off a med like that can be very unpleasant. For anyone reading this... Definitely wean off under your doctors care, it will go much smoother. If it says, do not just stop taking, then don't! They have good reason to warn you, for your own good.
I have stopped meds w out permission. And I agree it was stupid if me
Cymbalta didn't do anything for me, except made me feel weird! I can't hardly take anything I'm so sensitive to meds. It didn't help with my pain at all.
Paxil is a scary drug to to stop. I have anxiety attacks and that's what it did to me and it sent me to the hospital ER 3 times in a week!
@A MyFibroTeam Member I'm sorry you are having pain today... was your hotel room air-conditioned? If that's blowing over you it could induce pain. Yesterday my husband made the house freezing with A/C and I started getting odd pains in my knees & elbow. I hope you feel better soon. Hugs! 🤗💕
We never share your personal information with anyone.